A new parallel domain decomposition method for the adaptive finite element solution of elliptic partial differential equations

Bank, R.E. and Jimack, P.K. (2001) A new parallel domain decomposition method for the adaptive finite element solution of elliptic partial differential equations. Concurrency and Computation: Practice and Experience, 13 (5). pp. 327-350. ISSN 1532-0626

Abstract

Metadata

Authors/Creators:
  • Bank, R.E.
  • Jimack, P.K.
Copyright, Publisher and Additional Information: © 2001 John Wiley & Sons, Ltd. This is an author produced version of a paper published in 'Concurrency and Computation: Practice and Experience'
Keywords: partial differential equations, parallel computing, domain decomposition, mesh adaptivity, finite element method
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 16 Nov 2006
Last Modified: 17 Sep 2016 16:53
Published Version: http://dx.doi.org/10.1002/cpe.569
Status: Published
Publisher: John Wiley & Sons, Ltd.
Refereed: Yes
Identification Number: 10.1002/cpe.569
Related URLs:

Download

Filename: jimackp15_BJ00.pdf

Share / Export

Statistics